Drug-induced immune haemolytic anaemia (Q84607)

From determinar.ia.br - Determine suas informações
Revision as of 09:57, 15 August 2026 by Determinaradmin (talk | contribs) (‎Changed an Item)
Drug-induced autoimmune haemolytic anaemia is a type of autoimmune haemolytic anaemia (AIHA) that occurs as a reaction to therapeutic drugs. It presents with anaemia linked to haemolysis, and physical examination may show an enlarged spleen. Many drugs have been implicated in drug-induced AIHA, including: cephalosporins (primarily cefotetan and ceftriaxone), levodopa, methyldopa, penicillin and its derivatives, quinidine and some nonsteroidal anti-inflammatory drugs.
Language Label Description Also known as
default for all languages
ID_1362381196
    English
    Drug-induced immune haemolytic anaemia
    Drug-induced autoimmune haemolytic anaemia is a type of autoimmune haemolytic anaemia (AIHA) that occurs as a reaction to therapeutic drugs. It presents with anaemia linked to haemolysis, and physical examination may show an enlarged spleen. Many drugs have been implicated in drug-induced AIHA, including: cephalosporins (primarily cefotetan and ceftriaxone), levodopa, methyldopa, penicillin and its derivatives, quinidine and some nonsteroidal anti-inflammatory drugs.

      Statements